Quasiharmonic Fields: a Higher Integrability Result

Patrizia Di Gironimo

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 843-851
  • ISSN: 0392-4033

Abstract

top
In this paper we study the degree of integrability of quasiharmonic fields. These fields are connected with the study of the equation div ( A ( x ) u ( x ) ) = 0 , where the symmetric matrix A ( x ) satisfies the condition | ξ | 2 + | A ( x ) ξ | 2 K ( x ) A ( x ) ξ , ξ .The nonnegative function K ( x ) belongs to the exponential class, i.e. exp ( β K ( x ) ) is integrable for some β > 0 . We prove that the gradient of a local solution of the equation belongs to the Zygmund spaces L loc 2 log α - 1 L , 0 < α = α ( β ) . Moreover we show exactly how the degree of improved regularity depends on β .

How to cite

top

Di Gironimo, Patrizia. "Quasiharmonic Fields: a Higher Integrability Result." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 843-851. <http://eudml.org/doc/290398>.

@article{DiGironimo2007,
abstract = {In this paper we study the degree of integrability of quasiharmonic fields. These fields are connected with the study of the equation $\operatorname\{div\}(A(x)\nabla u(x))= 0$, where the symmetric matrix $A(x)$ satisfies the condition $|\xi|^2+|A(x)\xi|^2 \leq K(x)\langle A(x)\xi,\xi\rangle$.The nonnegative function $K(x)$ belongs to the exponential class, i.e. $\exp(\beta K(x))$ is integrable for some $\beta >0$. We prove that the gradient of a local solution of the equation belongs to the Zygmund spaces $L^2_\{\text\{loc\}\} \log^\{\alpha - 1\}L$, $0 < \alpha = \alpha (\beta)$. Moreover we show exactly how the degree of improved regularity depends on $\beta$.},
author = {Di Gironimo, Patrizia},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {843-851},
publisher = {Unione Matematica Italiana},
title = {Quasiharmonic Fields: a Higher Integrability Result},
url = {http://eudml.org/doc/290398},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Di Gironimo, Patrizia
TI - Quasiharmonic Fields: a Higher Integrability Result
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 843
EP - 851
AB - In this paper we study the degree of integrability of quasiharmonic fields. These fields are connected with the study of the equation $\operatorname{div}(A(x)\nabla u(x))= 0$, where the symmetric matrix $A(x)$ satisfies the condition $|\xi|^2+|A(x)\xi|^2 \leq K(x)\langle A(x)\xi,\xi\rangle$.The nonnegative function $K(x)$ belongs to the exponential class, i.e. $\exp(\beta K(x))$ is integrable for some $\beta >0$. We prove that the gradient of a local solution of the equation belongs to the Zygmund spaces $L^2_{\text{loc}} \log^{\alpha - 1}L$, $0 < \alpha = \alpha (\beta)$. Moreover we show exactly how the degree of improved regularity depends on $\beta$.
LA - eng
UR - http://eudml.org/doc/290398
ER -

References

top
  1. FARACO, D. - KOSKELA, P. - ZHONG, X., Mappings of finite distortion: the degree of regularity, Advances in Mathematics, 190 (2005), 300-318. Zbl1075.30012MR2102659DOI10.1016/j.aim.2003.12.009
  2. GOL'DSTEIN, V. - VODOP'YANOV, S., Quasiconformal mappings and spaces of funtions with generalized first derivatives, Sibirsk. Mat. Z., 17 (1976), 515-531. MR414869
  3. GRECO, L. - IWANIEC, T. - MOSCARIELLO, G., Limits of the improved integrability of the volume forms, Indiana Univ. Math. Journ., n. 2 (1995), 305-339. Zbl0855.42009MR1355401DOI10.1512/iumj.1995.44.1990
  4. HENCL, S. - MALY, J., Mappings of finite distortion: Hausdorff measure of zero sets, Math. Ann., 324 (2002), 451-464. Zbl1017.30030MR1938454DOI10.1007/s00208-002-0347-z
  5. IWANIEC, T., p-Harmonic tensors and quasiregular mappings, Annals of Math., 136 (1992), 651-685. Zbl0785.30009MR1189867DOI10.2307/2946602
  6. IWANIEC, T. - MIGLIACCIO, L. - MOSCARIELLO, G. - PASSARELLI DI NAPOLI, A., A priori estimates for non linear elliptic complexes, Advances in Diff. Eq., 8 (2003), 513-546. Zbl1290.35074MR1972489
  7. IWANIEC, T. - SBORDONE, C., On the integrability of the Jacobians under minimal hypothesis, Arch. Rat. Mech. Anal., 119 (1992), 129-143. Zbl0766.46016MR1176362DOI10.1007/BF00375119
  8. IWANIEC, T. - SBORDONE, C., Quasiharmonic fields, Ann. Inst. H. Poincaré, AN18, 5 (2001), 519-527. MR1849688DOI10.1016/S0294-1449(00)00058-5
  9. MIGLIACCIO, L. - MOSCARIELLO, G., Higher integrability of div-curl products, Ricerche di Matematica, (1) XLIX (2000), 151-161. MR1795037
  10. MOSCARIELLO, G., On the integrability of finite energy solutions for p-harmonic equations, Nodea, 11 (2004) 393-406. Zbl1102.35039MR2090281DOI10.1007/s00030-004-2020-6
  11. RAO, M. M. - REN, Z. D., Theory of Orlicz spaces, Marcel Dekker, City, 1991. Zbl0724.46032MR1113700
  12. SBORDONE, C., New estimates for div-curl products and very weak solutions of P.D.E.'s, Ann. Scuola Norm. Sup. Pisa, 25 (1997), 739-756. Zbl1073.35515MR1655540
  13. STEIN, E. M., Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, 1970. Zbl0207.13501MR290095

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.